Alert archive / Puerto Rico / Flash Flood Warnings in 2023
Flash Flood Warning 3, NWS JSJ
NWS JSJ issued this flash flood warning at Apr 8, 2023, 1:09 AM CDT. It was in force for 10 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2023, 1:09 AM CDT (06:09 UTC)
- Expired
- Apr 8, 2023, 10:45 AM CDT
- In force
- 10 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 17 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 2:34 AM CDT | FLASH FLOOD | San Lorenzo, PR | 911 CALL CENTER REPORTED A VEHICLE TRAPPED OVER A BRIDGE ON ROAD PR-181, NEXT TO ANTONIO FERNOS VOCATIONAL SCHOOL IN SAN LORENZO. TWO ADULTS WERE RESCUED BY LOCAL EMERGENCY MANAGERS. |
| Apr 8, 4:36 AM CDT | FLASH FLOOD | San Lorenzo, PR | 911 CALL CENTER REPORTED FLASH FLOODING AFFECTING A RESIDENCE IN CALLE FLAMBOYAN, URB. SAN LORENZO VALLEY IN SAN LORENZO. REPORT INDICATED THAT NO ONE IS TRAPPED. |
| Apr 8, 6:00 AM CDT | FLASH FLOOD | San Lorenzo, PR | THE PUBLIC AND LOCAL PRESS REPORTED THE COLLAPSE OF A COMMUNITY BRIDGE NEAR KM 1.5 ON ROAD PR-916 IN BARRIO CERRO GORDO, SECTOR ACUEDUCTOS IN SAN LORENZO. THIS STREAM IS A TRIBUTARY OF THE CAGUAYAS RIVER. THIS EVENT LEFT FIVE FAMILIES STRANDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 85 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
290
WGCA52 TJSJ 080609
FFWSJU
PRC077-085-129-080815-
/O.NEW.TJSJ.FF.W.0003.230408T0609Z-230408T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
209 AM AST Sat Apr 8 2023
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Juncos County in Puerto Rico...
Las Piedras County in Puerto Rico...
San Lorenzo County in Puerto Rico...
* Until 415 AM AST.
* At 209 AM AST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 3 inches of rain have fallen. Additional rainfall amounts up
to 1 inch are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 1812 6593 1809 6594 1809 6598 1808 6601
1810 6602 1811 6605 1813 6603 1821 6600
1823 6598 1823 6594 1825 6595 1827 6593
1825 6587 1826 6585 1827 6584 1826 6582
1821 6583 1819 6583 1817 6586 1812 6588
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
DSR6 follow-up statements
948
WGCA52 TJSJ 080724
FFWSJU
PRC077-085-129-080915-
/O.EXT.TJSJ.FF.W.0003.000000T0000Z-230408T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
324 AM AST Sat Apr 8 2023
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Juncos County in Puerto Rico...
Las Piedras County in Puerto Rico...
San Lorenzo County in Puerto Rico...
* Until 515 AM AST.
* At 324 AM AST, Doppler radar and automated gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 4 inches of rain have fallen. Additional rainfall amounts up
to 1 inch are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly. Flooding due to the Rio
Valenciano is likely along road 31 near Barrio Beatriz and in
sections of road 185 in Juncos.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 1812 6593 1809 6594 1809 6598 1808 6601
1810 6602 1811 6605 1813 6603 1821 6600
1823 6598 1823 6594 1825 6595 1827 6593
1825 6587 1826 6585 1827 6584 1826 6582
1821 6583 1819 6583 1817 6586 1812 6588
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
DSR201
WGCA52 TJSJ 080837
FFWSJU
PRC077-085-129-081015-
/O.EXT.TJSJ.FF.W.0003.000000T0000Z-230408T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
437 AM AST Sat Apr 8 2023
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Juncos County in Puerto Rico...
Las Piedras County in Puerto Rico...
San Lorenzo County in Puerto Rico...
* Until 615 AM AST.
* At 437 AM AST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
3 and 5 inches of rain have fallen. Additional rainfall amounts up
to 1 inch are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 1812 6593 1809 6594 1809 6598 1808 6601
1810 6602 1811 6605 1813 6603 1821 6600
1823 6598 1823 6594 1825 6595 1827 6593
1825 6587 1826 6585 1827 6584 1826 6582
1821 6583 1819 6583 1817 6586 1812 6588
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
DSR124
WGCA52 TJSJ 080952
FFWSJU
PRC077-085-129-081145-
/O.EXT.TJSJ.FF.W.0003.000000T0000Z-230408T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
552 AM AST Sat Apr 8 2023
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Juncos County in Puerto Rico...
Las Piedras County in Puerto Rico...
San Lorenzo County in Puerto Rico...
* Until 745 AM AST.
* At 552 AM AST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
5 and 9 inches of rain have fallen. Additional rainfall amounts up
to 1 inch are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1812 6593 1809 6594 1809 6598 1808 6601
1810 6602 1811 6605 1813 6603 1821 6600
1823 6598 1823 6594 1825 6595 1827 6593
1825 6587 1826 6585 1827 6584 1826 6582
1821 6583 1819 6583 1817 6586 1812 6588
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
DS425
WGCA52 TJSJ 081127
FFWSJU
PRC077-085-129-081345-
/O.EXT.TJSJ.FF.W.0003.000000T0000Z-230408T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
727 AM AST Sat Apr 8 2023
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Juncos County in Puerto Rico...
Las Piedras County in Puerto Rico...
San Lorenzo County in Puerto Rico...
* Until 945 AM AST.
* At 727 AM AST, Excessive runoff from previous rains in addition to
ongoing thunderstorm activity will continue to result in flash
flooding across the warned area. Additional rainfall amounts of 1
to 3 inches are possible. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1812 6593 1809 6594 1809 6598 1808 6601
1810 6602 1811 6605 1813 6603 1821 6600
1823 6598 1823 6594 1825 6595 1827 6593
1825 6587 1826 6585 1827 6584 1826 6582
1821 6583 1819 6583 1817 6586 1812 6588
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
OMS794
WGCA52 TJSJ 081333
FFWSJU
PRC077-085-129-081545-
/O.EXT.TJSJ.FF.W.0003.000000T0000Z-230408T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
933 AM AST Sat Apr 8 2023
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Juncos County in Puerto Rico...
Las Piedras County in Puerto Rico...
San Lorenzo County in Puerto Rico...
* Until 1145 AM AST.
* At 933 AM AST, Excessive runoff from previous rains will continue
to result in the risk for flash flooding along the warned area.
Rivers and small streams are running well above normal levels.
Additional rains through the morning hours are possible.
HAZARD...Life threatening flash flooding. Excessive runoff and
heavy rains producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1812 6593 1809 6594 1809 6598 1808 6601
1810 6602 1811 6605 1813 6603 1821 6600
1823 6598 1823 6594 1825 6595 1827 6593
1825 6587 1826 6585 1827 6584 1826 6582
1821 6583 1819 6583 1817 6586 1812 6588
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
OMS588
WGCA72 TJSJ 081544
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
1144 AM AST Sat Apr 8 2023
PRC077-085-129-081554-
/O.EXP.TJSJ.FF.W.0003.000000T0000Z-230408T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Juncos PR-Las Piedras PR-San Lorenzo PR-
1144 AM AST Sat Apr 8 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 1145 AM AST THIS MORNING FOR
JUNCOS, LAS PIEDRAS AND SAN LORENZO COUNTIES...
Although the Flash Flood Warning will expire, a Flood Warning
remains in effect for San Lorenzo. Rivers and small streams are
still running well above normal levels.
LAT...LON 1812 6593 1809 6594 1809 6598 1808 6601
1810 6602 1811 6605 1813 6603 1821 6600
1823 6598 1823 6594 1825 6595 1827 6593
1825 6587 1826 6585 1827 6584 1826 6582
1821 6583 1819 6583 1817 6586 1812 6588
$$
OMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 9:07 PM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, Apr 7, 9:07 PM CDT, 4 hours 2 minutes before
Area Forecast Discussion National Weather Service San Juan PR 1007 PM AST Fri Apr 7 2023 ...New UPDATE, AVIATION, MARINE... .UPDATE... Issued at 1006 PM AST Fri Apr 7 2023 Showers and thunderstorms became reinvigorated this evening after briefly taking a bit of a respite (except over the Mona Passage where pulse storms have persisted effectively through the afternoon and evening). Continuing development likely tonight over most of the waters. Showers will push onshore. Currently, they are continuing to affect the western quarter of the island, as well as some additional development that has been occurring along and near the north coast of Puerto Rico, likely associated with land breezes and outflow boundaries. There remains good instability over the region, with the upper-level trough remaining in place, and the surface disturbance is also over the area. The 0Z sounding shows a MUCAPE of 2815 J/kg. It also shows good instability through much of the atmosphere, and generally good moisture through around 250 hPa/36000 feet. No change to forecast or reasoning. Expecting active weather into the weekend. && .SYNOPSIS... Moderate to heavy rainfall activity will continue across the Mona Passage extending north across the Atlantic waters. Tomorrow, another round of afternoon convection is expected due to the unstable conditions. Building seas are expected for tonight, reaching 7 ft across the Atlantic waters and the Anegada Passage. && .SHORT TERM...Rest of Today through Sunday... Satellite Imagery shows moderate to heavy convection and cloudiness resulting from the induced surface trough just west of our region. These showers will continue across the Mona Passage and the Atlantic waters, resulting in hazardous boating conditions due to the frequent lightning and the gusty winds through at least early evening hours. After that, weather conditions should remain reasonably stable across the land areas, with showers activity across the local waters mostly. Another round of light to moderate showers is forecast for late tonight across the eastern sections of the CWA. For tomorrow the influence of the upper-level trough will remain across the area, resulting in unstable conditions aloft and colder temperatures at 500 MB at around -10 Celsius. According to the model guidance, good amounts of moisture will linger with PWats between 1.6 to 1.8 inches. Considering all these conditions and the local and diurnal effects, widespread shower activity with isolated to scattered thunderstorm activity is forecast for the afternoon hours on Saturday. Given the east-southeast winds, the focus of the showers will be on the northwestern, the central interior, and the San Juan Metro Area, turning to moderate the risk of flooding for these areas. On Sunday, weather conditions should slightly improve as the upper-level trough moves southward out of the region and the convergence side place over the region. However, given the local effects, expect periods of shower activity, especially in the afternoon across the northwestern sections. && .LONG TERM...Monday through Friday...from previous discussion... Roughly 400 miles off of the southeastern seaboard an area of low pressure migrates westward, becoming the dominant feature in the the western half of the northern Atlantic. This will cause the lower-level winds to veer, becoming southeasterly to south- southeasterly by Monday morning. Warmer maximum temperatures are expected on Monday and Tuesday for northern sections of Puerto Rico, reaching in the 90s around noon. Also, afternoon convection will form across the northern half of Puerto Rico on Monday. Lower atmospheric moisture remains slightly above average during this time, therefore showers capable of producing valuable rainfall are in the forecast. High pressure begins to build northwest of the region on Tuesday, shoving the low pressure out into the Atlantic by midweek, resulting in a backing of the winds to a more general easterly flow by Wednesday. With this, afternoon convection will concentrate in the interior to western sections of Puerto Rico. Also, passing showers across wind exposed coastlines remain a possibility at this time. Wednesday night into Thursday appears to be a great time for rainfall as post frontal moisture from the aforementioned low begins to advect over the region. Typical windward shower activity with afternoon convection across the Cordillera Central to western Puerto Rico will prevail. && .AVIATION... (00Z TAFS) Issued at 1006 PM AST Fri Apr 7 2023 SHRA/TSRA over the waters, increased in coverage and intensity this eve. Likely to continue to see SHRA/TSRA dvlpmnt over much of the waters tonight. Substantial instability/turbulence likely, w/ many outflow boundaries vc TSRA. Cannot rule out brief MVFR or worse at terminals. Strong gusty winds, likely with vrb direction, in and around SHRA/TSRA. Winds generally light away from activity tonight. Winds generally E/ESE after sunrise to around 12 to 18 kts. && .AVIATION... Periods of MVFR or even IFR conditions will remain possible at ALL TAF sites through the forecast cycle in SHRA/TSRA. Mountain obscurations expected. ENE winds 15 to 20 knots with higher gusts.Maximum winds W-WNW 40-50 kts btwn FL430-490. && .MARINE... Issued at 1006 PM AST Fri Apr 7 2023 No change to previous forecast or reasoning. Seas of up to 7 feet are expected for Anegada Passage and offshore Atlantic waters. Showers and thunderstorms continue to affect the local waters, providing locally deteriorated and increasingly choppy conditions with gusty winds. Waterspouts are possible. Frequent lightning is occurring with many of these storms. && .MARINE... A surface high pressure over the Atlantic will continue to result in moderate to locally fresh winds and maintain choppy marine conditions across the region until 8 PM. After that, energy from a small pulse of a northeasterly swell arrives in the local waters, resulting in building seas. With this increase, seas will remain up to 7 feet across the offshore Atlantic waters and the Anegada Passage, where a small craft advisory is in effect. For the rest of the local waters, seas should remain up to 6 feet, and across the coastal waters, up to 5 feet with winds between 15 to 20 knots. Across the coastal areas, there is a moderate risk of rip currents for almost all the north-exposed beaches, including Vieques, Culebra, and the U.S. Virgin Islands. && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...Small Craft Advisory until 8 AM AST Sunday for AMZ711-723. && SHORT TERM...CRS/MRR/LIS LONG TERM....LIS PUBLIC.......MRR AVIATION...CRS
Hazardous weather outlook, Apr 7, 3:44 AM CDT, 21 hours 25 minutes before
Perspectivas sobre las Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorologia en San Juan PR 430 AM AST viernes 7 de abril de 2023 AMZ711>745-PRZ001>013-080815- San Juan y Vecindad-Noreste-Sureste-Este Interior-Norte Central- Interior Central-Ponce y Vecindad-Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-Las aguas cercanas y lejanas a la costa del Atlantico y del Caribe- 430 AM AST viernes 7 de abril de 2023 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico. .DIA UNO...Hoy y esta noche .Rayos...Tronadas numerosas son posibles a traves de las aguas locales del Atlantico y el oeste de Puerto Rico. Tronadas aisladas son posibles sobre gran parte de la isla. Planifique detener todas las actividades al aire libre y trasladarse a un refugio. .Lluvia excesiva...Inundaciones en areas urbanas, carreteras y riachuelos. Inundaciones repentinas aisladas son posibles. .Viento...Se esperan condiciones ventosas. Articulos no asegurados podrian salir volando. .Condiciones Maritimas...Oleaje igual o sobre 7 pies a traves de las aguas mar afuera del Atlantico y el Pasaje de Anegada. Condiciones peligrosas para los operadores de embarcaciones pequenas. .Corrientes marinas...Las corrientes marinas amenazantes a la vida son posibles en la zona de olas rompientes particularmente desde Aguada hasta Fajardo a traves de la costa norte y el sureste de Puerto Rico. .DIAS DOS A SIETE...sabado a jueves Un riesgo de moderado a alto de corrientes marinas ocurrira en la mayoria de las playas cada dia. Se esperan condiciones ventosas entre el sabado y el domingo a lo largo de la costa sur, Culebra, Vieques y las aguas locales. Se espera oleaje de sobre 6 pies cada dia, excepto el lunes, con oleaje de 7 pies en las aguas mar afuera del Atlantico y el Pasaje de Anegada el sabado. Calor excesivo es posible entre el lunes y el miercoles a traves de la costa norte central, donde los indices de calor pudieran sobrepasar los 102 grados. .Comunicado sobre informacion reportada por observadores... No se necesita la activacion de los observadores. AMZ716-726-VIZ001-002-080815- San Tomas, San John e Islas Adyacentes-Santa Cruz-Las aguas cercanas a la costa del Atlantico y las aguas costeras adyacentes del Caribe- 430 AM AST viernes 7 de abril de 2023 Esta perspectiva sobre las condiciones peligrosas del tiempo es para las Islas Virgenes Estadounidenses. .DIA UNO...Hoy y esta noche .Rayos...Tronadas de aisladas a dispersas son posibles. Mantengase atento a las tronadas en su area y este preparado para buscar refugio. .Lluvia excesiva...Acumulacion de agua en carreteras y areas de drenaje deficiente podrian ocurrir. Inundaciones urbanas y de cunetas son posibles. Viento...Se esperan condiciones ventosas. Articulos no asegurados podrian salir volando. .Condiciones Maritimas...Oleaje igual o sobre 7 pies a traves de las aguas mar afuera del Atlantico y el Pasaje de Anegada. Condiciones peligrosas para los operadores de embarcaciones pequenas. .Corrientes marinas....Las corrientes marinas amenazantes a la vida son posibles en la zona de olas rompientes particularmente en las playas con exposicion hacia el noreste. .DIAS DOS A SIETE...sabado a jueves Un riesgo moderado, ocasionalmente alto, de corrientes marinas ocurrira cada dia. Se esperan condiciones ventosas el sabado. Se espera oleaje de sobre 6 pies el sabado, domingo y el miercoles en las aguas mar afuera del Atlantico, con oleaje de 7 pies en las aguas mar afuera del Atlantico y el Pasaje de Anegada el sabado. .Comunicado sobre informacion reportada por observadores... No se necesita la activacion de los observadores.
In the hours before
Special weather statement, Apr 7, 9:37 PM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service San Juan PR
1037 PM AST Fri Apr 7 2023
PRZ003-080300-
Southeast PR-
1037 PM AST Fri Apr 7 2023
...A strong thunderstorm will impact portions of Arroyo, Yabucoa,
Maunabo and Patillas Municipalities through 1100 PM AST...
At 1036 PM AST, a strong thunderstorm was just over the coastal
waters of Maunabo, moving northwest at 10 mph.
HAZARD...Winds up to 40 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 1796 6606 1802 6608 1810 6588 1804 6583
1801 6584 1801 6587 1799 6588 1797 6591
1797 6598 1798 6602 1796 6605
TIME...MOT...LOC 0236Z 128DEG 9KT 1795 6587
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DSRSpecial weather statement, Apr 7, 9:43 PM CDT, 3 hours 26 minutes before
Comunicado Especial sobre las Condiciones del Tiempo
Servicio Nacional de Meteorologia San Juan PR
1037 PM AST viernes 7 de abril de 2023
...Una tronada fuerte afectara sectores de los municipios de Arroyo,
Yabucoa, Maunabo y Patillas hasta las 1100 PM AST...
A las 1036 AM AST, una fuerte tronada fue localizada justo sobre las
aguas costeras de Maunabo, moviendose hacia el noroeste a 10 mph.
PELIGROS...Vientos de hasta 40 mph y lluvia fuerte.
FUENTE...Radar.
IMPACTOS...Se esperan danos menores a ramas de arboles y expulsion de
objetos leves y no asegurados. LLuvia fuerte podria causar
inundaciones de carreteras temporeros, especialmente en areas
con poco drenaje.
MEDIDAS DE PRECAUCION/PREPARATIVOS...
Las personas que se encuentran en el exterior deben buscar refugio
inmediatamente. Los motoristas deben reducir la velocidad y estar
preparados para una posible perdida de control debido al hidroplaneo
&&
TAMANO MAXIMO DE GRANIZO...0.00 PULGADAS
RAFAGA DE VIENTO MAXIMA...40 MPH
DSR/ICPSpecial weather statement, Apr 7, 10:39 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service San Juan PR
1139 PM AST Fri Apr 7 2023
PRZ002>004-080415-
Northeast PR-Eastern Interior PR-Southeast PR-
1139 PM AST Fri Apr 7 2023
...A strong thunderstorm will impact portions of Humacao, Yabucoa,
Juncos, Las Piedras, Maunabo and San Lorenzo Municipalities through
1215 AM AST...
At 1138 PM AST, a strong thunderstorm was 7 miles east of Yabucoa,
moving northwest at 20 mph.
HAZARD...Winds up to 40 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 1814 6577 1806 6580 1806 6581 1805 6583
1802 6583 1801 6585 1801 6588 1812 6603
1826 6591
TIME...MOT...LOC 0338Z 127DEG 24KT 1804 6577
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DSRSpecial weather statement, Apr 7, 10:42 PM CDT, 2 hours 27 minutes before
Comunicado Especial sobre las Condiciones del Tiempo
Servicio Nacional de Meteorologia San Juan PR
1139 PM AST viernes 7 de abril de 2023
...Una tronada fuerte afectara sectores de los municipios de
Humacao, Yabucoa, Juncos, Las Piedras, Maunabo Y San Lorenzo hasta
las 1215 AM AST...
A las 1138 AM AST, una fuerte tronada fue localizada a 7 millas al
este de Yabucoa, moviendose hacia el noroeste a 20 mph.
PELIGROS...Vientos de hasta 40 mph y lluvia fuerte.
FUENTE...Radar.
IMPACTOS...Se esperan danos menores a ramas de arboles y expulsion de
objetos leves y no asegurados. LLuvia fuerte podria causar
inundaciones de carreteras temporeros, especialmente en areas
con poco drenaje.
MEDIDAS DE PRECAUCION/PREPARATIVOS...
Las personas que se encuentran en el exterior deben buscar refugio
inmediatamente. Los motoristas deben reducir la velocidad y estar
preparados para una posible perdida de control debido al hidroplaneo.
&&
TAMANO MAXIMO DE GRANIZO...0.00 PULGADAS
RAFAGA DE VIENTO MAXIMA...40 MPH
DSRThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:04 PM CDT | Special Marine Warning | JSJ | 64 min | |
| Apr 7, 7:58 PM CDT | Areal Flood Advisory | JSJ | 113 min | |
| Apr 7, 8:03 PM CDT | Special Marine Warning | JSJ | 87 min | |
| Apr 7, 8:47 PM CDT | Special Marine Warning | JSJ | 88 min | |
| Apr 7, 9:02 PM CDT | Special Marine Warning | JSJ | 58 min | |
| Apr 7, 9:37 PM CDT | Special Weather Statement | JSJ | 23 min | |
| Apr 7, 10:39 PM CDT | Special Weather Statement | JSJ | 36 min | |
| Apr 8, 12:17 AM CDT | Areal Flood Advisory | JSJ | 7 hr | |
| Apr 8, 12:37 AM CDT | Areal Flood Advisory | JSJ | 113 min | |
| Apr 8, 1:29 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Apr 8, 3:00 AM CDT | Flash Flood Warning | JSJ | 8 hr | |
| Apr 8, 5:34 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Apr 8, 5:38 AM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| Apr 8, 5:47 AM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Apr 8, 6:21 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Apr 8, 7:40 AM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Apr 8, 7:45 AM CDT | Special Weather Statement | JSJ | 90 min | |
| Apr 8, 7:50 AM CDT | Special Marine Warning | JSJ | 85 min | |
| Apr 8, 8:12 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Apr 8, 10:08 AM CDT | Areal Flood Warning | JSJ | 3 hr | |
| Apr 8, 10:19 AM CDT | Areal Flood Warning | JSJ | 3 hr | |
| Apr 8, 11:04 AM CDT | Areal Flood Warning | JSJ | 4 hr | |
| Apr 8, 5:46 PM CDT | Special Marine Warning | JSJ | 44 min |
Nearby
Flash Flood Warnings in Puerto Rico, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.